Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some observations on interpolation in higher dimensions

Authors: R. B. Guenther and E. L. Roetman
Journal: Math. Comp. 24 (1970), 517-522
MSC: Primary 65.20; Secondary 41.00
MathSciNet review: 0275631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a method, based on successive displacement of the coordinates, both for finding suitable interpolation points and for constructing the interpolating polynomial for functions of more than one independent variable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20, 41.00

Retrieve articles in all journals with MSC: 65.20, 41.00

Additional Information

Keywords: Interpolation in higher dimensions, successive displacement of coordinates
Article copyright: © Copyright 1970 American Mathematical Society